# SDR FDEA202301200157

- Difficulty date: January 20, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 767-300
- Aircraft serial: 42711
- Aircraft time: 11,649 hours, 5,890 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 140866
- Condition: Failed
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  113     49-99  8422     20JAN23  CDG  FACT  U  APU START ATTEMPT UNSUCCESSFUL.  FL350, -59 DEGREES  CELSIUS, AND THREE ATTEMPTS MADE.      NEED TO INITIATE ETOPS VERIFICATION FLIGHT FOR APU IN-FLIGHT START PER GMM 15-9-0 (REF ITEM 49-99/8422) REFER TO ITEM 49-                                                   C/7348520      MDIS  113     49-40  8429     23JAN23 14:22 CDG  FACT            FACT 25JAN23 02:08   CDG  AMM: 49-41-03-4                                                                   REMOVED AND INSTALLED APU IGNITION UNIT. PERFORMED                                BITE TEST AND APU START. TEST AND START OK. MEL                                   CLOSED AND STICKER REMOVED. AIRCRAFT OK FOR                                       SERVICE.  PDIS  113     49-99  8445     29JAN23 03:43 IST  FACT                                          INFO APU INFLIGHT START SUCCESSFUL. 1 ATTEMPT FL390 SAT-50                                                                      SUCCESSFULLY RAN FOR 10 MINUTES.
